# SDR RAAA97E8017

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 705156
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH TO ANC NR 4 ENG ZONE 1 FIRE WARNING LIGHTS ILLUMINATED AND BELL SOUNDED.  SHUTDOWN ENG WITH EMERGENCY HANDLE AND DISCHARGED FIRE BOTTLE.  TRANSFERRED TO NR 3 FIRE BOTTLE AND DISCHARGED.  LIGHTS AND BELL REMAINED ON.  LANDED AT ANC WITHOUT FURTHER INCIDENT.  INSPECTED NR 4 ENGINE ZONE 1 FOR EVIDENCE OF FIRE, NONE NOTED.  FOUND ZONE 1 SENSING ELEMENT SHORTED.  CHANGED ZONE 1 SENSING ELEMENT, NR 3 AND 4 FIRE BOTTLES.  SYSTEM OPS CHECKS NORMAL.
